MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL 5.5HLX ADV BR ANC-DYNA 3-SUT; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE

MEDOS INTERNATIONAL SàRL 5.5HLX ADV BR ANC-DYNA 3-SUT; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Catalog Number 222005
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/23/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by depuy mitek or its employees that the report constitutes an admission that the device, depuy mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: udi: (b)(4).E3: reporter is a j&j employee.Investigation summary:the complaint device is not being returned, it was discarded by the customer, therefore unavailable for a physical evaluation.Since the complaint device was discarded, we cannot determine a root cause for the reported failure.If additional information is received in the future, we will reopen the complaint and perform the investigation as appropriate.A manufacturing record evaluation was performed for the finished device lot number (114l151), and no non-conformances were identified.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.
 
Event or Problem Description
It was reported that this was an arcr for shoulder performed on (b)(6) 2023.When an owl was inserted, it seemed that the bone quality was not good.It was reported by the affiliate in japan that during an arthroscopic rotator cuff repair procedure on (b)(6) 2023, a 5.5mm healix advance¿ br anchor with dynacord¿ suture (blue, white/blue/green, white/black) device was used.According to the report, while threading the anchor¿s suture through the subscapularis tendon, the anchor came off.It was reported that the surgeon cut the anchor¿s suture and removed all the anchor.A new anchor was deployed to the same burr hole, the subscapularis tendon was repaired.There were no adverse patient consequences nor surgical delay reported.No additional information was provided.

Brand Name
5.5HLX ADV BR ANC-DYNA 3-SUT
Common Device Name
FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL
chemin-blanc 38
le locle 02400
SZ  02400
Manufacturer (Section G)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle CH-24 00
SZ   CH-2400
Manufacturer Contact
kate karberg
325 paramount drive
raynham, MA 02767
3035526892
MDR Report Key17662466
Report Number1221934-2023-03271
Device Sequence Number7104937
Product Code MAI
UDI-Device Identifier10886705029457
UDI-Public10886705029457
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K173859
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2025
Device Catalogue Number222005
Device Lot Number114L151
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/23/2023
Initial Report FDA Received Date08/31/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/22/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown